# SDR USAA2010012790216

- Difficulty date: January 23, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 5,288 hours, 4,296 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAJOR REPAIR - CRACK AT BASE OF AFT CARGO DOOR FITTING AFT MOUNT HOLES.  REPLACED AFT CARGO DOOR AFT MOUNT FITTING IAW E190 AMM 53-23-29.
